Hartogs theorem for forms : solvability of Cauchy-Riemann operator at critical degree
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 5 (2006) no. 1, p. 21-37

The Hartogs Theorem for holomorphic functions is generalized in two settings: a CR version (Theorem 1.2) and a corresponding theorem based on it for C k ¯-closed forms at the critical degree, 0k (Theorem 1.1). Part of Frenkel’s lemma in C k category is also proved.

Classification:  32A26,  32W10
@article{ASNSP_2006_5_5_1_21_0,
     author = {Chang, Chin-Huei and Lee, Hsuan-Pei},
     title = {Hartogs theorem for forms : solvability of Cauchy-Riemann operator at critical degree},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 5},
     number = {1},
     year = {2006},
     pages = {21-37},
     zbl = {1170.32303},
     mrnumber = {2240164},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2006_5_5_1_21_0}
}
Chang, Chin-Huei; Lee, Hsuan-Pei. Hartogs theorem for forms : solvability of Cauchy-Riemann operator at critical degree. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 5 (2006) no. 1, pp. 21-37. http://www.numdam.org/item/ASNSP_2006_5_5_1_21_0/

[1] C. H. Chang and H. P. Lee, Semi-global solution of ¯ b with L p (1p) bounds on strongly pseudoconvex real hypersurfaces in n (n3), Publ. Mat. 43 (1999), 535-570. | MR 1744621 | Zbl 0954.32027

[2] C. H. Chang and H. P. Lee, Hartogs theorem for CR functions, Bull. Inst. Math. Acad. Sinica 32 (2004), 221-227. | MR 2103960 | Zbl 1072.32025

[3] J. E. Fornæss, Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math. 98 (1976), 529-569. | MR 422683 | Zbl 0334.32020

[4] F. Hartogs, Zur Theorie der analytischen Funktionen mehrerer unabhängiger Veränderlichen, insbesondere über die Darstellung derselben durch Reihen, welche nach Potenzen einer Veränderlichen fortschreiten, Math. Ann. 62 (1906), 1-88. | JFM 37.0444.01 | MR 1511365

[5] R. Harvey and J. Polking, Fundamental solutions in complex analysis, I, II, Duke Math. J. 46 (1979), 253-340. | MR 534054 | Zbl 0441.35043

[6] G. M. Henkin, The Lewy equation and analysis on pseudoconvex manifolds, Russian Math. Surveys 32 (1977), 59-130. | MR 454067 | Zbl 0382.35038

[7] L. Hörmander, “Notions of Convexity”, Progress in Math., Vol. 127, Birkhäuser, 1994. | MR 1301332 | Zbl 0835.32001

[8] S. G. Krantz, “Function Theory of Several Complex Variables”, 2ed. Wadsworth Books/Cole Mathematics Series, 1992. | MR 1162310 | Zbl 0471.32008

[9] R. Narasimhan, “Several Complex Variables”, Chicago Lecture Notes in Math., The University of Chicago Press, 1971. | MR 342725 | Zbl 0223.32001

[10] M. R. Range, “Holomorphic Functions and Integral Representations in Several Complex Variables”, Springer-Verlag, New York, 1986. | MR 847923 | Zbl 0591.32002

[11] J. P. Rosay, Some application of Cauchy-Fantappié forms to (local) problems in ¯ b , Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 13 (1986), 225-243. | Numdam | MR 876123 | Zbl 0633.32007

[12] Y. T. Siu, “Techniques of Extension of Analytic Objects”, Lecture Notes in Pure and Applied Math., Vol. 8, Marcel Dekker, 1974. | MR 361154 | Zbl 0294.32007

[13] Y. T. Siu and G. Trautmann, “Gap-sheaves and Extension of Coherent Analytic Subsheaves”, Lecture Notes in Mathematics, Vol. 172, Springer-Verlag, 1971. | MR 287033 | Zbl 0208.10403

[14] S. M. Webster, On the local solution of the tangential Cauchy-Riemann equations, Nonlinear Anal. 6 (1989), 167-182. | Numdam | MR 995503 | Zbl 0679.32019